Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Fort Worth, TX

August 14, 2012Delta County, Texas

NWS Fort Worth, TX issued this special weather statement at Aug 14, 2012, 10:31 PM CDT for Delta County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 10:31 PM CDT (03:31 UTC)
Expired
Aug 14, 2012, 11:00 PM CDT
In force
29 min
Issued by
NWS Fort Worth, TX

County Delta County, TX

The radar

The Shreveport radar (KSHV), 186 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WWUS84 KFWD 150331
SPSFWD

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE AUG 14 2012

TXZ095-106-150400-
DELTA TX-LAMAR TX-
1031 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN DELTA COUNTY
  SOUTHERN LAMAR COUNTY

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PARIS...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER AND DEPORT.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3337 9531 3336 9534 3337 9541 3335 9549
      3336 9572 3352 9576 3369 9531
TIME...MOT...LOC 0331Z 257DEG 10KT 3347 9565

$$


82/JLD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at Aug 14, 6:32 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Aug 14, 6:32 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT TUE AUG 14 2012

.AVIATION...
THUNDERSTORMS REMAIN TO THE NORTH AND NORTHWEST OF THE METROPLEX
TAF SITES...BUT ADDITIONAL STORMS HAVE TRIED TO DEVELOP TO THE
WEST AND SOUTHWEST. THINK THESE STORMS WILL BE CLOSE ENOUGH TO
MENTION VCTS AROUND 1-2Z. WILL HAVE TO WATCH KAFW AND KFTW FOR
THUNDERSTORMS IN NORTHERN PARKER COUNTY TO AFFECT THESE TERMINALS
NEAR 1Z. CURRENT TRACK OF THESE CELLS BRING THEM NORTH OF THE
AIRPORT...SO THINK THE VCTS WILL BE SUFFICIENT FOR NOW...BUT WILL
CONTINUE TO MONITOR. THE TIME FRAME WHERE THUNDERSTORMS ARE MOST
LIKELY TO AFFECT THE AIRPORTS IS 5Z TO 9Z WHEN THE COMPLEX NEAR
VERNON AND CHILDRESS MOVES CLOSER TO THE AREA. THESE THUNDERSTORMS
ARE IN CLOSER PROXIMITY TO THE SHORTWAVE TROUGH AND THE
ENVIRONMENT OVERNIGHT SHOULD BE SUFFICIENT TO ALLOW THESE TO
CONTINUE AFTER SUNSET. ALL ACTIVITY SHOULD BE OFF TO THE EAST OR
DISSIPATED NEAR SUNRISE AND A QUIET DAY IS EXPECTED TOMORROW.
WINDS WILL PREVAIL FROM THE SSE THROUGH THE PERIOD...BUT
THUNDERSTORMS IN THE AREA COULD CAUSE THEM TO TURN FROM VARIABLE
DIRECTIONS WITH SPEEDS UP TO 35 KNOTS.

85/NH

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/
OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN
RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS.
DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW
IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST
SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU
FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO
LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR
NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED.
THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE
AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE
ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE
RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE
SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A
S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN
THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO
INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS
THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST
AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS
INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT
FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH
TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU
3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH
THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH
TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST
WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED
CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF
SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE
NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW
POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED
ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS.

THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE
TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL
STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE
IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN
OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR
TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE
ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED
WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT
DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL
LAPSE RATES.

STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN
CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE
GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER
THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE
EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR...
INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY
FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF
MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP
ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL
OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE
30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO
THE LOWER 90S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  78  99  76 /  50  10  10  10  20
WACO, TX              77 101  76 100  74 /  10  10  10  10  10
PARIS, TX             72  95  74  96  72 /  60  20  10  20  30
DENTON, TX            74  99  76  98  73 /  60  20  10  20  30
MCKINNEY, TX          75  98  77  98  74 /  60  20  10  20  30
DALLAS, TX            79  99  79  99  76 /  50  10  10  10  20
TERRELL, TX           75  97  76  98  74 /  50  10  10  10  20
CORSICANA, TX         75  97  75  98  74 /  30  10  10  10  10
TEMPLE, TX            75 100  76 100  73 /  10  10  10  10  10
MINERAL WELLS, TX     74  99  75  98  72 /  30  10  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, Aug 14, 3:47 PM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE AUG 14 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT
ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE.
SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING DOWNBURST
WINDS AND LARGE HAIL...ESPECIALLY WEST OF THE INTERSTATE 35
CORRIDOR AND NORTH OF INTERSTATE 20. LOCALLY HEAVY RAINFALL AND
CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT A HAZARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF
INTERSTATE 20.

BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED
FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR
AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF
NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY
NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 AND
WEST OF INTERSTATE 35 THROUGH THE EVENING. VERY LIMITED SPOTTER
ACTIVATION IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH TEXAS
OVERNIGHT.

In the hours before

Special weather statement, Aug 14, 9:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT TUE AUG 14 2012

TXZ103-118-119-150245-
DALLAS TX-DENTON TX-TARRANT TX-
917 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN DALLAS COUNTY
  SOUTHERN DENTON COUNTY
  NORTHEASTERN TARRANT COUNTY

AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
TROPHY CLUB TO 2 MILES NORTHEAST OF COLLEYVILLE TO 3 MILES SOUTH OF
RICHLAND HILLS...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
BEDFORD...CARROLLTON...COLLEYVILLE...COPPELL...EULESS...FLOWER
MOUND...GRAPEVINE...HICKORY CREEK...HIGHLAND VILLAGE...HURST...
IRVING...KELLER...LEWISVILLE...HILLS...ROANOKE...SOUTHLAKE...AND
LAKE LEWISVILLE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3314 9691 3292 9689 3276 9690 3272 9729
      3290 9722 3305 9732
TIME...MOT...LOC 0214Z 270DEG 14KT 3305 9718 3290 9710
          3277 9722
Special weather statement, Aug 14, 9:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT TUE AUG 14 2012

TXZ115>117-150345-
PALO PINTO TX-STEPHENS TX-PARKER TX-
944 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  PALO PINTO COUNTY
  PARKER COUNTY
  EASTERN STEPHENS COUNTY

AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 7 MILES NORTHEAST OF
MINERAL WELLS...MOVING SOUTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL...
GORDON...GRAFORD...HUDSON OAKS...MINERAL WELLS...SPRINGTOWN...
WEATHERFORD...WILLOW PARK...NECESSITY...MINERAL WELLS STATE PARK AND
POSSUM KINGDOM STATE PARK.

PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM. THESE STORMS WILL AFFECT AREAS THAT ARE EXPERIENCING
WILDFIRES IN CENTRAL PALO PINTO COUNTY...AND ANOTHER IN EASTERN
STEPHENS COUNTY NORTH OF CADDO. WINDS WILL BRIEFLY GUST TO NEAR 50
MPH AS THE STORMS MOVE TO THE SOUTHEAST AT 35 MPH.

LAT...LON 3294 9875 3298 9762 3256 9759 3256 9806
      3255 9807 3253 9879
TIME...MOT...LOC 0242Z 325DEG 29KT 3288 9799

14
Special weather statement, Aug 14, 9:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT TUE AUG 14 2012

TXZ095-106-150315-
DELTA TX-LAMAR TX-
945 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DELTA COUNTY
  EASTERN LAMAR COUNTY

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF HUGO TO 8 MILES EAST OF PARIS TO 12 MILES NORTHEAST OF
COMMERCE...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE BLOSSOM...COOPER...
DEPORT...PARIS AND COOPER LAKE PARK DOCTORS CREEK.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

LAT...LON 3388 9549 3389 9546 3387 9542 3388 9530
      3338 9530 3335 9548 3336 9559 3333 9562
      3331 9579 3390 9555 3389 9554 3390 9551
TIME...MOT...LOC 0244Z 283DEG 14KT 3388 9530 3368 9540
          3351 9552 3337 9576
Special weather statement, Aug 14, 10:00 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 PM CDT TUE AUG 14 2012

TXZ095-106-150330-
DELTA TX-LAMAR TX-
1000 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL DELTA COUNTY
  SOUTHWESTERN LAMAR COUNTY

AT 1001 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT
15 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3351 9548 3335 9576 3351 9586 3355 9585
      3370 9562
TIME...MOT...LOC 0301Z 238DEG 12KT 3349 9577

82/JLD
Special weather statement, Aug 14, 10:25 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE AUG 14 2012

TXZ101-102-150400-
JACK TX-WISE TX-
1025 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN JACK COUNTY
  WESTERN WISE COUNTY

AT 1025 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES EAST OF JACKSBORO...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT...CHICO...AND
COTTONDALE.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3300 9756 3300 9803 3333 9821 3344 9778
      3343 9774
TIME...MOT...LOC 0325Z 255DEG 19KT 3324 9799

82/JLD
Special weather statement, Aug 14, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT TUE AUG 14 2012

TXZ095-106-150400-
DELTA TX-LAMAR TX-
1031 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN DELTA COUNTY
  SOUTHERN LAMAR COUNTY

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF PARIS...MOVING EAST AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...COOPER AND DEPORT.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3337 9531 3336 9534 3337 9541 3335 9549
      3336 9572 3352 9576 3369 9531
TIME...MOT...LOC 0331Z 257DEG 10KT 3347 9565

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:02 PM CDTSevere Thunderstorm WarningFWDJack58 min
Aug 14, 7:06 PM CDTSpecial Weather StatementFWDDenton54 min
Aug 14, 7:11 PM CDTSpecial Weather StatementFWDFannin64 min
Aug 14, 7:17 PM CDTSevere Thunderstorm WarningFWDYoung58 min
Aug 14, 7:28 PM CDTSevere Thunderstorm WarningFWDFannin62 min
Aug 14, 7:45 PM CDTSpecial Weather StatementFWDWise30 min
Aug 14, 7:54 PM CDTSevere Thunderstorm WarningFWDJack, Wise66 min
Aug 14, 8:25 PM CDTSevere Thunderstorm WarningFWDFannin50 min
Aug 14, 8:28 PM CDTSpecial Weather StatementFWDCooke32 min
Aug 14, 8:37 PM CDTSpecial Weather StatementFWDLamar23 min
Aug 14, 8:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague48 min
Aug 14, 8:49 PM CDTSpecial Weather StatementFWDTarrant26 min
Aug 14, 9:00 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 9:15 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker30 min
Aug 14, 9:17 PM CDTSpecial Weather StatementFWDTarrant28 min
Aug 14, 9:44 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker61 min
Aug 14, 9:45 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 10:00 PM CDTSpecial Weather StatementFWDDelta30 min
Aug 14, 10:25 PM CDTSpecial Weather StatementFWDWise35 min
Aug 15, 12:41 AM CDTAreal Flood AdvisoryFWDFannin3 hr
Aug 15, 1:08 AM CDTSpecial Weather StatementFWDDenton22 min
Aug 15, 1:30 AM CDTSpecial Weather StatementFWDDenton30 min
Aug 15, 1:36 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more4 hr
Aug 15, 2:06 AM CDTSpecial Weather StatementFWDDallas, Rockwall54 min
Aug 15, 3:06 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant, Wise4 hr
Aug 15, 3:22 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Aug 15, 3:23 AM CDTRiver Flood WarningFWDDallas3 hr
Aug 15, 3:57 AM CDTSpecial Weather StatementFWDPalo Pinto33 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.